Publication
Title
The modified J-matrix method for short range potentials
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2004
ISSN
0305-4470
Volume/pages
37:31(2004), p. 7769-7781
ISI
000223508600011
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.06.2017
To cite this reference